Solvin-OD 5mg/120mg Tablet SR
- Manufacturer : Ipca Laboratories Ltd.
- Composition : Levocetirizine 5mg, Pseudoephedrine 120mg
- Generally Prescribed For : Allergy Symptoms
- Estimated Price : ₹65.00 For 10 Tablets Strip
BUY FROM THESE SELLERS
Uses of Solvin-OD 5mg/120mg Tablet SRSolvin-OD 5mg/120mg Tablet SR is used for the treatment or prevention of the following disease(s):
Side effects of Solvin-OD 5mg/120mg Tablet SRThe most common side effects of Solvin-OD 5mg/120mg Tablet SR are - Nausea, Sinus Pain, Tired Feeling, Constipation, Tingling, Weakness, Dizziness, Stuffy Nose, Sore Throat, Cough
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Solvin-OD 5mg/120mg Tablet SRDo not use Solvin-OD 5mg/120mg Tablet SR if you are allergic to - Levocetirizine, Pseudoephedrine
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Solvin-OD 5mg/120mg Tablet SR.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Solvin-OD 5mg/120mg Tablet SR worksSolvin-OD 5mg/120mg Tablet SR contains - Levocetirizine, Pseudoephedrine
Levocetirizine works by blocking histamine that your body makes during an allergic reaction.
Pseudoephedrine acts on alpha-adrenergic receptors in the mucosa of the respiratory tract, producing vasoconstriction. The medication shrinks swollen nasal mucous membranes, reduces tissue hyperemia, edema, and nasal congestion and increases nasal airway patency.
Dosage of Solvin-OD 5mg/120mg Tablet SRThe dosage of Solvin-OD 5mg/120mg Tablet SR depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Solvin-OD 5mg/120mg Tablet SRIf you forget to take a dose of Solvin-OD 5mg/120mg Tablet SR, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings
For informational purposes only. Consult a doctor before taking any medicines.
1 AL Plus 5mg/120mg Capsule
10 Capsules Strip Tablets Strip